Incomplete exponential sums and Diffie-Hellman triples

MOspace/Manakin Repository

Breadcrumbs Navigation

Incomplete exponential sums and Diffie-Hellman triples

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10848

[+] show full item record


Title: Incomplete exponential sums and Diffie-Hellman triples
Author: Banks, William David, 1964-; Friedlander, J. B. (John B.); Koniagin, S. V. (Sergeĭ Vladimirovich); Shparlinski, Igor E.
Keywords: multiplicative properties
Diffie-Hellman triples
Date: 2006
Publisher: Cambridge University Press
Citation: Incomplete character sums and Diffie-Hellman triples, Math. Proc. Cambridge Philos. Soc. 140 (2006), 193-206.
Abstract: Let p be a prime and 79 an integer of order t in the multiplicative group modulo p. In this paper, we continue the study of the distribution of Diffie-Hellman triples (V-x, V-y, V-xy) by considering the closely related problem of estimating exponential sums formed from linear combinations of the entries in such triples. We show that the techniques developed earlier for complete sums can be combined, modified and developed further to treat incomplete sums as well. Our bounds imply uniformity of distribution results for Diffie-Hellman triples as the pair (x, y) varies over small boxes.
URI: http://hdl.handle.net/10355/10848
ISSN: 0305-0041

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record